# SDR SWI2024050800376

- Difficulty date: March 12, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Roller Guide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS484.00 LBL27 - 34, FLIGHT CONTROL CABLE ROLLER GUIDE ASSY, INBD ATTACH ANGLE IS CRACKED (MARKED)    (C-CHECK RO 5/6/2024)   REMOVED AND REPLACED FS484.00 LBL27 - 34, FLIGHT CONTROL CABLE ROLLER GUIDE ASSY, INBD ATTACH ANGLE REF. CRJ 200 SRM 51-42-21, AND DWG 601R31171 REV. B
